MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7053HP WASHER-DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7053HP WASHER-DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported their amsco 7053hp washer was leaking water onto the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the washer and found that the user facility was overloading items on it which caused the spray nozzles to detach from the spray arms on the rack.The amsco 7053hp washer-disinfector operator manual states: "always position manifold rack over the manifold connector before operating washer/disinfector.If manifold rack and/or bottom rotary spray arm assembly are not positioned correctly, damage may result and washer/disinfector will be unable to effectively wash load." to resolve the issue, the technician replaced the spray wash arms and tightened the spray nozzles.The technician tested the washer, found it to be operating according to specification, and returned it to service.Steris will offer counseling to user facility personnel on the proper use of their amsco 7053hp washer-disinfector no additional issues have been reported.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation of the amsco 7053 hp washer/disinfector, however the user facility declined.

Brand Name
AMSCO
Common Device Name
AMSCO 7053HP WASHER-DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22021695
Report Number9680353-2025-00022
Device Sequence Number15657151
Product Code MEC
UDI-Device Identifier00724995176679
UDI-Public(01)00724995176679(11)240207
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown